# SDR 03FDEA01992

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SLAT TRACK NR 16 INBOARD SUPPORT RIB SUSPECT CRACK.  LT WING LEADING EDGE SLAT TRACK NR 16 INBOARD SUPPORT RIB REMOVED AS PER SRM 51-31-01 VOL II AND NEW RIB INSTALLED AS PER SRM 51-31-01 VOL II.
